Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Masturbation addiction, night fall, had episode of severe leg pain. Could masturbation be causing this?

hi, i m just 23 years old boy. I m addicted of doing misturbating with my cock sometimes twice a day. i also gets discharge at night after every 2 or 3 days. Before three months i was admitted in hospital because of little fever all the time & felling pain in my legs then doctor told me that you have muscles problem after that i gets recover but now again i m coming back to the same situation might of that reason which i explain in my 1st paragraph. Someone please help me.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. I suggest you not to worry too much. Masturbation is not a false practice and is not a sin. Even animals do masturbate when required. Masturbation is almost equivalent to 5 minutes jogging. 10 minute rest and enough normal food brings back what is lost in the body.

But the anxiety associated with the masturbation habit creates all the problem. It leads to stress and unnecessary worries about diseases. As your doctor told, your leg pain is purely muscular or so. This pain is surely not associated with the masturbation habit.

You might need psychological counseling., I am more than happy to provide telephone psychological counseling through healthcaremagic. Contact me through customer care,

Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Fri, 22 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor